# SDR ASAA2014100709323

- Difficulty date: October 7, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 27,297 hours, 8,172 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404530
- Condition: Failed
- Location: Ee Bay
- Part time: 24,029 hours, 7,428 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECALL AIR CONDITIONER AFT ZONE TEMP MASTER CAUTION, RESET ON MASTER CAUTION. ACFT GROUNDED.  BITE CHECK OF NR 2 PACK/ZONE TEMP CONTROLLER M1443, FAULTED "CABIN SENSOR" " BACKUP ZONE".  ACCOMPLISHED FIM 21-62/816.  CABIN TEMP SENSOR CHECKS OK, WIRING BETWEEN D3910 AND D3860A OK. ALSO, CHECKED CONNECTOR D41818P&J, OK SN OF NR 2 PACK/ZONE TEMP CONTROLLER, 622814-04530, WAS PREVIOUSLY INSTALLED AND FAILED WITH SAME FAULT.  REPLACED M1443.  REF AMM 21-61-20/401.  PACK/ZONE TEMP BITE CHECK PASSES.
